Takeda CH Benza Block L Tablets 30 Tablets

Takeda CH Benza Block L Tablets 30 Tablets

Takeda

  • $35.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

・ Ibuprofen's antipyretic and analgesic effects improve sore throat and fever.・ Pseudoephedrine hydrochloride suppresses redness of the nasal mucosa and relieves nasal congestion.・ Five kinds of ingredients work in a well-balanced manner to relieve various symptoms of cold. -A small white round tablet that is easy to swallow. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose 9 tablets (daily dose) Ibuprofen ・ ・ ・ 450mg (to reduce fever and relieve pain) Psoidephedrine hydrochloride ・ ・ ・ 135mg (stuffy nose)・ Relieves runny nose) Chlorpheniramine maleate ・ ・ ・ 7.5 mg (Relieves nasal discharge and sneezing) Dihydrocodeine phosphate ・ ・ ・ 24 mg (Relieves cough) Anhydrous caffeine ・ ・ ・ 75 mg (Relieves headache) Substances: Lactose hydrate, croscarmellose Na, hydroxypropyl cellulose, cellulose, Mg stearate, hypromerose, titanium oxide, corn starch Usage and dosage The following amount should be added in water or hot water within 30 minutes after meals. Please take it first. 15 years old and over: 3 tablets per dose, 3 times a day, under 15 years old: Do not take. (Notes on usage and dosage) Please strictly observe the usage and dosage. Formulation / Shape Film-coated tablets

Efficacy Relief of various cold symptoms (throat pain, fever, stuffy nose, runny nose, chills, headache, joint pain, muscle pain, coughing, sneezing)

Use Precautions Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug, other cold medicines, or antipyretic analgesics. (3) Children under 15 years old. (4) Pregnant women within 12 weeks of the expected delivery date. (5) Persons with the following symptoms. Difficulty urinating due to benign prostatic hyperplasia (6) Persons who received the following diagnosis. Hypertension, heart disease, hypothyroidism, diabetes 2. Do not use any of the following medicines while taking this drug. 3. Other cold medicines, antipyretic analgesics, sedatives, antitussive expectorants, oral medicines containing antihistamines (oral medicines for rhinitis, motion sickness medicines, allergy medicines, hypnotic sedatives, etc.) 3. Do not operate vehicles or machinery after taking this medicine. (Drowsiness may occur.) 4. People who are breastfeeding should not take this drug or should avoid breastfeeding when taking this drug. 5. Do not drink alcohol before or after taking this medicine. Do not take for more than 6.5 days. Consultation points for use 1. The following people, please consult your doctor, pharmacist or registered distributor before taking. (1) A person who is being treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) Persons with the following symptoms. High fever, difficulty urinating (6) Person who received the following diagnosis. Liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease, respiratory dysfunction, obstructive sleep apnea syndrome, obesity (7) Persons who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease (8) People who are being treated with monoamine oxidase inhibitors (selegiline hydrochloride, etc.). (9) Persons who have experienced insomnia, dizziness, weakness, tremor, or palpitation due to cold medicine, antitussive expectorant, or oral medicine for rhinitis. 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult your doctor, pharmacist or registered distributor with this document. (Related parts: Symptoms) Skin: Rash / redness, itching, bruising Digestive organs: nausea / vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, chest burn, stomach upset, gastrointestinal bleeding, abdominal pain, dizziness, Bloody stool Psychoneurological system: dizziness, insomnia, irritability, spasm Cardiovascular: palpitation Respiratory: short of breath Urinary: difficult to urinate Others: swelling, hot face, nausea, blurred vision, ears

JAN: 49675023


We Also Recommend